MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD
Model Number 4678
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead was an attempted implant due to loss of capture (loc).A new lv lead was implanted instead.No adverse patient effects were reported.

Brand Name
ACUITY? X4 SPIRAL L
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24314167
Report Number2124215-2026-07697
Device Sequence Number5650169
Product Code LWP
UDI-Device Identifier00802526524615
UDI-Public(01)00802526524615(17)270313
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4678
Device Catalogue Number4678
Device Lot Number816200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/11/2026
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale